# SDR ASAA2018072425487

- Difficulty date: July 20, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,869 hours, 12,867 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 75-10831. T3 SIGNAL OUT OF RANGE ON NR 1 ENG LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED TASK CARD 78273000, NO CURRENT FAULTS AND FAULT HISTORY. AIRCRAFT RELEASED FROM PLT DEFERRAL.
